# SDR 08FDEA01290

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP HAS AN AREA OF DELAMINATION ON UPPER SURFACE, WS 275 CUT OUT DELAMINATED AREA 7 1/2 INCH BY 7 1/2 INCH ON LT I/B FORG FLAP UPPER SURFACE AND REMOVED DAMAGED CORE 7 1/2 BY 7 1/2.  SHAPED SECTION OF CORE 7 1/2 INCH BY  7 1/2 INCH.  FABRICATED DOUBLER 10 1/2 INCH BY 10 1/2 INCH.  BONDED CORE PLUG AND DOUBLER, CLEANED, PRIMED AND SEALED IAW SRM 51-40-24 FIG 1.
